# SDR SIMA200605801

- Difficulty date: February 23, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N708AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145205
- Engine: Allsn AE3007A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131112
- Part serial: 03074H8760
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

NR 2 WINDSHIELD SHATTERED DURING DESCENT.  REPLACED NR 2 WINDSHIELD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
